# SDR SWAA2025100208426

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BTW BS 344 TO 360, BL 0, FWD GALLEY AND LAV.   REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BTW STA 344 TO STA 360 BL0 FWD GALLEY AND LAV IAW SRM 51-40-02-0G-0,  SRM 51-10-02-0G-0, PARAGRAPH 9, AND DWG 141A5400, SHEET 32, REV-.
